# SDR 2006UALA01844

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 47,603 hours, 33,280 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM AT CABIN SEAT ROW 15 LEFT HAS LIGHT CORROSION.  MAJOR REPAIR:  REMOVED CORROSION.  FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 51-70-13.
